# SDR P5CA2019030800033

- Difficulty date: March 8, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 15,074 hours, 3,580 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Dirty
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB R ENG FAN VIB REACHED 4.5. L ENG FAN VIB REACHED 1.9, NO OTHER ABNORMAL INDICATIONS.( RT ENG INLET & EXHAUST DETAIL INSP COND. NML. CHK ENG COMPONENT COND CHK NML. NR 1 BEARING ACCELEROMETER INSP & CONNECTOR CONTACT CLEANED, IAW AMM 77-31-05. FAN BLADE RE-LUB COND CHK NML IAW AMM 72-31-02. )
